# SDR SWAA2022080426738

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS270 TO BS294.5 AT BL0 FWD GALLEY AND LAV 2022-355185 / [01] REPLACED WEB - INTERCOSTAL ON FLOOR STRUCTURE LOCATED BS270 TO BS294.5 AT BL0 FWD GALLEY AND LAV IAW B737-700 51-10-02 ITEM 9. DWG 141A5400; SHEET 20; REV: - ?SEE INDIVIDUAL SINGS - OFF BELOW?;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL ON FLOOR STRUCTURE LOCATED BS270 TO BS294.5 AT BL0 FWD GALLEY AND LAV IAW B737-700 51-10-02 ITEM 9. DWG 141A5400; SHEET 20; REV: - ?SEE INDIVIDUAL SINGS - OFF BELOW?;[03] CORRECTED STEP 1 AND 2 REPLACED WEB - INTERCOSTAL ON FLOOR STRUCTURE LOCATED BS270 TO BS294.5 AT BL0 FWD GALLEY AND LAV IAW B737-700 51-10-02 ITEM 9. DWG 141A5400; SHEET 20; REV: - ?SEE INDIVIDUAL SING - OFF BELOW?;[04] REPLACED WEB - INTERCOSTAL ON FLOOR STRUCTURE LOCATED BS270 TO BS294.5 AT BL0 FWD GALLEY AND LAV IAW B737-700 51-10-02 ITEM 9. DWG 141A5400; SHEET 20; REV: -  ?SEE INDIVIDUAL SING - OFF BELOW? RII
